# SDR W6JA20170530014

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N882SG
- Make and model: Gulstm 200
- Aircraft serial: 084
- Aircraft time: 3,891 hours, 1,673 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Switch
- Part number: 36003744
- Condition: Failed
- Location: Rudder Trim
- Part time: 3,891 hours, 1,673 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THROUGH 15,000 FT AT 320 KIAS, THE RUDDER TRIM WENT INTO FULL DEFLECTION.    REPLACED THE RUDDER TRIM SWITCH WITH UPGRADED PART.
